Journal of the American Mathematical Society. Volume 14, Number 2, 2001

Journal of the American Mathematical Society Contents of Volume 14, Number 2 An Eulerian-Lagrangian approach for incompressible fluids: Local theory Peter Constantin J. Amer. Math. Soc. 14 (2001), 263-278. The averaging lemma Ronald DeVore; Guergana Petrova...

全面介绍

Đã lưu trong:
书目详细资料
主要作者: American Mathematical Society
格式: Bài viết
语言:English
出版: American Mathematical Society 2009
主题:
在线阅读:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/86
标签: 添加标签
没有标签, 成为第一个标记此记录!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
实物特征
总结:Journal of the American Mathematical Society Contents of Volume 14, Number 2 An Eulerian-Lagrangian approach for incompressible fluids: Local theory Peter Constantin J. Amer. Math. Soc. 14 (2001), 263-278. The averaging lemma Ronald DeVore; Guergana Petrova J. Amer. Math. Soc. 14 (2001), 279-296. A variational principle for domino tilings Henry Cohn; Richard Kenyon; James Propp J. Amer. Math. Soc. 14 (2001), 297-346. The product replacement algorithm and Kazhdan's property (T) Alexander Lubotzky; Igor Pak J. Amer. Math. Soc. 14 (2001), 347-363. Large character sums Andrew Granville; K. Soundararajan J. Amer. Math. Soc. 14 (2001), 365-397. The number of Reidemeister moves needed for unknotting Joel Hass; Jeffrey C. Lagarias J. Amer. Math. Soc. 14 (2001), 399-428. Definable sets, motives and $p$-adic integrals Jan Denef; François Loeser J. Amer. Math. Soc. 14 (2001), 429-469. Braid groups are linear Stephen J. Bigelow J. Amer. Math. Soc. 14 (2001), 471-486. Percolation in the hyperbolic plane Itai Benjamini; Oded Schramm J. Amer. Math. Soc. 14 (2001), 487-507.